CSpace
Variable separation approach for a differential-difference asymmetric Nizhnik-Novikov-Veselov equation
Qian, XM; Lou, SY; Hu, XB
2004-10-01
Source PublicationZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
ISSN0932-0784
Volume59Issue:10Pages:645-658
AbstractThe multi-linear variable separation approach is applied to a differential-difference asymmetric Nizhnik-Novikov-Veselov equation. It is found that the solution formula ANNV equation is rightly the semi-discrete form of the continuous one which describes some types of special solutions for many (2+1)-dimensional continuous systems. Moreover, it is different but similar to that of a special differential-difference Toda system. Thus abundant semi-discrete localized coherent structures of the ANNV equation are easily constructed by appropriately selecting the arbitrary functions appearing in the final solution formula. A concrete method to construct multiple localized discrete excitations with and without completely elastic interaction properties are discussed. It is found that for some types of bounded solitoff modes, they can exchange solitoffs, move in new different directions, extend the lengths of solitoffs, etc. after finishing their interactions.
Keywordmulti-linear variable separation approach differential-difference ANNV equation semi-discrete localized coherent structures
Language英语
WOS Research AreaChemistry ; Physics
WOS SubjectChemistry, Physical ; Physics, Multidisciplinary
WOS IDWOS:000225221600005
PublisherVERLAG Z NATURFORSCH
Citation statistics
Cited Times:22[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19209
Collection中国科学院数学与系统科学研究院
Affiliation1.Shanghai Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China
2.Shaoxing Coll Arts & Sci, Dept Phys, Shaoxing 312000, Peoples R China
3.Ningbo Univ, Dept Phys, Ningbo 315211, Peoples R China
4.Acad Sinica, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, State Key Lab Sci & Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Qian, XM,Lou, SY,Hu, XB. Variable separation approach for a differential-difference asymmetric Nizhnik-Novikov-Veselov equation[J]. ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,2004,59(10):645-658.
APA Qian, XM,Lou, SY,&Hu, XB.(2004).Variable separation approach for a differential-difference asymmetric Nizhnik-Novikov-Veselov equation.ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,59(10),645-658.
MLA Qian, XM,et al."Variable separation approach for a differential-difference asymmetric Nizhnik-Novikov-Veselov equation".ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES 59.10(2004):645-658.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qian, XM]'s Articles
[Lou, SY]'s Articles
[Hu, XB]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qian, XM]'s Articles
[Lou, SY]'s Articles
[Hu, XB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qian, XM]'s Articles
[Lou, SY]'s Articles
[Hu, XB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.